Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2016, Article ID 6749213, 7 pages
http://dx.doi.org/10.1155/2016/6749213
Research Article

Some New Ostrwoski’s Inequalities for Functions Whose th Derivatives Are -Convex

Laboratoire des Télécommunications, Faculté des Sciences et de la Technologie, Université 8 Mai 1945 de Guelma, P.O. Box 401, 24000 Guelma, Algeria

Received 20 July 2016; Accepted 14 November 2016

Academic Editor: Ahmed Zayed

Copyright © 2016 Badreddine Meftah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Classical and New Inequalities in Analysis, vol. 61 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  2. P. Cerone, S. S. Dragomir, and J. Roumeliotis, “Some Ostrowski type inequalities for n-time differentiable mappings and applications,” Demonstratio Mathematica, vol. 32, no. 4, pp. 697–712, 1999. View at Google Scholar · View at MathSciNet
  3. C. E. M. Pearce, J. Pečarić, and V. Šimić, “Stolarsky means and Hadamard's inequality,” Journal of Mathematical Analysis and Applications, vol. 220, no. 1, pp. 99–109, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Wang, J. Deng, and M. Fečkan, “Hermite-Hadamard-type inequalities for r-convex functions based on the use of Riemann-Liouville fractional integrals,” Ukrainian Mathematical Journal, vol. 65, no. 2, pp. 193–211, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. E. Pečarić, F. Proschan, and Y. L. Tong, Convex Functions, Partial Orderings, and Statistical Applications, vol. 187 of Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1992. View at MathSciNet